# SDR SWIA200514463

- Difficulty date: January 28, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 5,249 hours, 4,079 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CRUISING AT FL350 F/O'S WINDSHIELD CRACKED.  REMOVED AND REPLACED F/O'S WINDSHIELD ASSY IAW 56-11-01 AMM OPERATIONAL CHECK GOOD.
